Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

52 yrs old female has had nose bleeding with a history of asthma, allergies and sneezing

Age 52 Female. History of asthma , allergies and sneezing very easily. Last three weeks I have had nose bleeding and went to an ENT who has given me medication for nose bleed Mox 500 mg Tab Vozet at night to help stop sneezing since due to excessive sneezing bleeding has occured. OTrinoz nasal drops, Soframycin cream. Solspre spra
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response

Is the bleeding over the tip of the nose? If so, please use Neosporin ointment instead of soframycin. If the bleeding is from deep inside, please get a nasal endoscopy done. It is not a painful procedure, it helps in identifying the bleeder and which can be medically cauterized in OPD if it is small and approachable one. Also, drink plenty of water, you can continue using Solespray, this will keep your nose moist.

Any more doubts you are welcome.

Dr. Naveen Kumar
Answered: Fri, 21 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor